Hall ratio of the Mycielski graphs

Cropper, M. and Gyárfás, András and Lehel, Jenő (2006) Hall ratio of the Mycielski graphs. Discrete Mathematics, 306 (16). pp. 1988-1990.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: https://eprints.sztaki.hu/id/eprint/4638

Update Item Update Item